# SDR HNAA2017062800218

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 52,988 hours, 62,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR THROUGHOUT ACFT. EVENTUALLY DISSIPATED IN COCKPIT AND STILL NOTICEABLE IN CABIN.  ENGINE PARAMETERS NORMAL, NO CAUTION OR WARNING LIGHTS ILLUMINATED.  INSPECTED THE ACFT. NO DEFECTS NOTED. GROUND RAN,  NO ODORS NOTED. OK FOR SERVICE
